Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 26, NWS Eureka, CA

March 27, 2010

NWS Eureka, CA issued this small craft advisory at Mar 27, 2010, 2:37 AM PDT. It took effect at Mar 27, 2010, 9:00 PM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2010, 2:37 AM PDT (09:37 UTC)
In effect from
Mar 27, 2010, 9:00 PM PDT
Expired
Mar 28, 2010, 3:08 PM PDT
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WHUS76 KEKA 270937
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 AM PDT SAT MAR 27 2010

PZZ470-475-271745-
/O.NEW.KEKA.SC.Y.0026.100328T0100Z-100401T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
237 AM PDT SAT MAR 27 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 PM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 PM PDT
WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33
KNOTS...STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-271745-
/O.NEW.KEKA.SC.Y.0026.100328T0700Z-100401T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
237 AM PDT SAT MAR 27 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33
KNOTS...STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
174 
WHUS76 KEKA 272120
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
220 PM PDT SAT MAR 27 2010

PZZ450-280530-
/O.EXT.KEKA.SC.Y.0026.100328T0700Z-100329T0700Z/
/O.NEW.KEKA.GL.W.0104.100329T0700Z-100329T2200Z/
/O.NEW.KEKA.SC.Y.0027.100329T2200Z-100401T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
220 PM PDT SAT MAR 27 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT PDT SUNDAY NIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 3 PM PDT
MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 11 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 3 PM
PDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM MONDAY TO 11 PM PDT
WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-280530-
/O.EXT.KEKA.SC.Y.0026.100328T0400Z-100329T0100Z/
/O.NEW.KEKA.GL.W.0104.100329T0100Z-100330T0700Z/
/O.NEW.KEKA.SC.Y.0027.100330T0700Z-100401T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
220 PM PDT SAT MAR 27 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
6 PM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT PDT MONDAY
NIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO
11 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT PDT
MONDAY NIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO
11 PM PDT WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-280530-
/O.EXT.KEKA.SC.Y.0026.100328T0400Z-100401T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
220 PM PDT SAT MAR 27 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
11 PM PDT WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-280530-
/O.CON.KEKA.SC.Y.0026.100328T0700Z-100401T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
220 PM PDT SAT MAR 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 11 PM PDT WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
698 
WHUS76 KEKA 280357
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
857 PM PDT SAT MAR 27 2010

PZZ450-281200-
/O.CON.KEKA.SC.Y.0026.100328T0700Z-100329T0700Z/
/O.CON.KEKA.GL.W.0104.100329T0700Z-100329T2200Z/
/O.CON.KEKA.SC.Y.0027.100329T2200Z-100401T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
857 PM PDT SAT MAR 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT PDT SUNDAY NIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO
3 PM PDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO
11 PM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO
3 PM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM
MIDNIGHT TONIGHT TO MIDNIGHT PDT SUNDAY NIGHT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 11 PM PDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-281200-
/O.CON.KEKA.SC.Y.0026.100328T0400Z-100329T0100Z/
/O.CON.KEKA.GL.W.0104.100329T0100Z-100330T0700Z/
/O.CON.KEKA.SC.Y.0027.100330T0700Z-100401T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
857 PM PDT SAT MAR 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT
PDT MONDAY NIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MONDAY
NIGHT TO 11 PM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT PDT
MONDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM
PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM
MIDNIGHT MONDAY NIGHT TO 11 PM PDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-281200-
/O.CON.KEKA.SC.Y.0026.100328T0400Z-100401T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
857 PM PDT SAT MAR 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-281200-
/O.CON.KEKA.SC.Y.0026.100328T0700Z-100401T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
857 PM PDT SAT MAR 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 11 PM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 PM PDT WEDNESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
068 
WHUS76 KEKA 280956
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
256 AM PDT SUN MAR 28 2010

PZZ470-281800-
/O.CON.KEKA.SC.Y.0026.000000T0000Z-100329T0100Z/
/O.CON.KEKA.GL.W.0104.100329T0100Z-100330T0700Z/
/O.UPG.KEKA.SC.Y.0027.100330T0700Z-100401T0600Z/
/O.NEW.KEKA.SE.W.0053.100329T0300Z-100401T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
256 AM PDT SUN MAR 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT PDT MONDAY NIGHT...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 PM THIS EVENING TO
11 PM PDT WEDNESDAY...

WINDS WILL INCREASE FROM THE SOUTH AHEAD OF AN APPROACHING COLD 
FRONT...REACHING GALE FORCE THIS EVENING. THE INCREASING SOUTH WINDS 
WILL RESULT IN WIND WAVES BUILDING TO 8 TO 10 FT. IN THE WAKE OF THE 
FRONT...A LONG PERIOD WESTERLY SWELL WILL MOVE INTO THE COASTAL 
WATERS ON MONDAY WITH SWELL HEIGHT BUILDING TO 18 TO 20 FT AT 13
TO 15 SECONDS. THIS TYPE OF WAVE WILL CREATE A SHOALING HAZARD
WITH VERY LARGE BREAKING WAVES FORMING IN SHALLOWER WATER AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-281800-
/O.CON.KEKA.SC.Y.0026.000000T0000Z-100329T0700Z/
/O.CON.KEKA.GL.W.0104.100329T0700Z-100329T2200Z/
/O.UPG.KEKA.SC.Y.0027.100329T2200Z-100401T0600Z/
/O.NEW.KEKA.SE.W.0053.100329T0700Z-100331T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
256 AM PDT SUN MAR 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...
...HAZARDOUS SEAS WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
PDT WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
PDT MONDAY...

WINDS WILL INCREASE FROM THE SOUTH AHEAD OF AN APPROACHING COLD 
FRONT...REACHING GALE FORCE LATE TONIGHT. THE INCREASING SOUTH WINDS 
WILL RESULT IN WIND WAVES BUILDING TO 8 TO 10 FT. IN THE WAKE OF THE 
FRONT...A LONG PERIOD WESTERLY SWELL WILL MOVE INTO THE COASTAL 
WATERS ON MONDAY WITH SWELL HEIGHT BUILDING TO 18 TO 19 FT AT 13
TO 15 SECONDS. THIS TYPE OF WAVE WILL CREATE A SHOALING HAZARD
WITH VERY LARGE BREAKING WAVES FORMING IN SHALLOWER WATER AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-281800-
/O.EXT.KEKA.SC.Y.0026.000000T0000Z-100330T0000Z/
/O.NEW.KEKA.SE.A.0009.100330T0000Z-100401T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
256 AM PDT SUN MAR 28 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

WINDS AND SEAS WILL REMAIN ABOVE ADVISORY LEVELS THROUGH MON
AFTERNOON AS A COLD FRONT PUSHES ACROSS THE REGION. IN THE WAKE
OF THE FRONT...A LONG PERIOD WESTERLY SWELL WILL MOVE INTO THE
WATERS ON MONDAY WITH SWELL HEIGHT BUILDING TO 18 TO 20 FT AT 13
TO 15 SECONDS. THIS TYPE OF WAVE WILL CREATE A SHOALING HAZARD
WITH VERY LARGE BREAKING WAVES FORMING IN SHALLOWER WATER AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-281800-
/O.EXT.KEKA.SC.Y.0026.000000T0000Z-100330T0000Z/
/O.NEW.KEKA.SE.A.0009.100330T0400Z-100331T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
256 AM PDT SUN MAR 28 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY EVENING THROUGH
WEDNESDAY AFTERNOON...

WINDS AND SEAS WILL REMAIN ABOVE ADVISORY LEVELS THROUGH MON
AFTERNOON AS A COLD FRONT PUSHES ACROSS THE REGION. IN THE WAKE
OF THE FRONT...A LONG PERIOD WESTERLY SWELL WILL MOVE INTO THE
WATERS ON MONDAY WITH SWELL HEIGHT BUILDING TO 18 TO 19 FT AT 13
TO 15 SECONDS. THIS TYPE OF WAVE WILL CREATE A SHOALING HAZARD
WITH VERY LARGE BREAKING WAVES FORMING IN SHALLOWER WATER AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
097 
WHUS76 KEKA 282208
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
308 PM PDT SUN MAR 28 2010

PZZ470-291100-
/O.CAN.KEKA.SC.Y.0026.000000T0000Z-100329T0100Z/
/O.CON.KEKA.GL.W.0104.100329T0100Z-100330T0700Z/
/O.CON.KEKA.SE.W.0053.100329T0300Z-100401T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
308 PM PDT SUN MAR 28 2010

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT PDT MONDAY NIGHT...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 8 PM THIS
EVENING TO 11 PM PDT WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-291100-
/O.CAN.KEKA.SC.Y.0026.000000T0000Z-100329T0700Z/
/O.CON.KEKA.GL.W.0104.100329T0700Z-100329T2200Z/
/O.CON.KEKA.SE.W.0053.100329T0700Z-100331T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
308 PM PDT SUN MAR 28 2010

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
PDT MONDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 PM PDT WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-291100-
/O.CAN.KEKA.SC.Y.0026.000000T0000Z-100330T0000Z/
/O.NEW.KEKA.SI.Y.0086.100329T0700Z-100330T0000Z/
/O.EXB.KEKA.SE.W.0053.100330T0000Z-100331T2200Z/
/O.UPG.KEKA.SE.A.0009.100330T0400Z-100331T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
308 PM PDT SUN MAR 28 2010

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM PDT MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM MONDAY TO 3 PM PDT
WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-291100-
/O.CAN.KEKA.SC.Y.0026.000000T0000Z-100330T0000Z/
/O.NEW.KEKA.SI.Y.0086.100329T0700Z-100330T0000Z/
/O.UPG.KEKA.SE.A.0009.100330T0000Z-100401T0600Z/
/O.EXB.KEKA.SE.W.0053.100330T0000Z-100401T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
308 PM PDT SUN MAR 28 2010

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM PDT MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM MONDAY TO 11 PM PDT
WEDNESDAY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 2:25 PM PDT, 12 hours 12 minutes earlier.

Area forecast discussion, Mar 26, 2:25 PM PDT, 12 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
225 PM PDT FRI MAR 26 2010

.SYNOPSIS...A RIDGE BUILDING OVER THE AREA WILL ALLOW FOR GENERALLY
DRY CONDITIONS THROUGH SAT. WET WEATHER WILL BEGIN AGAIN ON SUN.

&&

.SHORT TERM...MODELS REMAIN ON TRACK IN THE SHORT TERMS WITH A RIDGE
BUILDING ACROSS THE AREA THIS EVENING INTO SAT. A WEAK SHORT WAVE IS
PASSING OVER THE TOP OF THE BUILDING RIDGE THIS AFTERNOON CAUSING
SOME SHOWERS NORTH OF TRINIDAD HEAD. AS THE RIDGE TAKES OVER THESE
SHOWERS WILL DIMINISH. SAT WILL BE GENERALLY FAIR THROUGHOUT THE
REGION WITH CLOUDS BEGINNING TO INCREASE OVERNIGHT AS THE NEXT
SYSTEM APPROACHES. BFG

.LONG TERM...THE FORECASTED PATTERN REMAINS VERY PROGRESSIVE FOR THE
WEEK. THE FIRST FRONT SLATED FOR SUN WILL BRING WIDE SPREAD PRECIP
AND OPEN THE GATES FOR THE JET TO TAKE AIM AT NORTHERN CAL FOR THE
FOLLOWING COUPLE OF DAYS. AN UPPER LOW ANCHORING IN THE NORTHERN
GULF OF AK WILL DROP TO THE SW AND INTO CAL IN THE TUE TIME FRAME.
THIS WILL CONTINUE THE WET PATTERN SETTING UP AS WELL AS BRING IN A
COOLER UNSTABLE AIR MASS BEHIND IT. WITH THIS INSTABILITY...THERE
WILL BE THE POSSIBILITY OF THUNDERSTORMS FOR THE REGION. CONFIDENCE
IS LOW WITH THIS RIGHT NOW AND IS NOT SHOWN IN THE FORECAST. THIS
WILL NEED TO BE WATCHED OVER THE NEXT FEW DAYS AS THE MODELS COME
INTO BETTER AGREEMENT WITH THE PATH OF THE UPPER LOW. A WEAK RIDGE
OF HIGH PRES WILL CROSS THE REGION THU INTO FRI ALLOWING FOR A BRIEF
REPRIEVE FROM THE PRECIP...BUT THE GENERAL PATTERN OF PROGRESSIVE
FLOW WILL CONTINUE BEHIND THIS AS WELL. THE GFS 5-WAVE PATTERN
INDICATES THE SAME IDEA WITH AN AVERAGE TROUGH SET UP OVER THE WEST
COAST. ALL THAT TO SAY...THE MAIN CHANGES IN THE FORECAST WERE TO
UP THE POPS THROUGH THE WEEK. BFG

&&

.AVIATION.../00Z TAF ISSUANCE/
VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD AS HIGH PRESSURE
CONTINUES TO BUILD INTO THE REGION. THE EXCEPTION WILL BE
RADIATIONAL FOG...SOME DENSE...THAT IS LIKELY TO DEVELOP
OVERNIGHT...ESPECIALLY IN VALLEY AREAS. WINDS ARE EXPECTED TO REMAIN
LIGHT. HENRY

&&

.MARINE...SEAS WILL CONTINUE TO SUBSIDE AND WINDS WILL DIMINISH
TONIGHT AS HIGH PRESSURE BUILDS INTO THE REGION. THE WEATHER PATTERN
WILL CHANGE FOR THE LATTER HALF OF THE WEEKEND AS A LARGE UPPER
TROUGH APPROACHES THE REGION. SOUTHERLY WINDS WILL BEGIN TO INCREASE
SATURDAY NIGHT...REACHING GALE FORCE LIKELY ON MONDAY...ESPECIALLY
ACROSS THE NORTHERN WATERS. ASSOCIATED WNW SWELL WILL BUILD INTO THE
REGION SUNDAY...REACHING A PEAK OF AROUND 22 FT FOR TUESDAY. A HIGH
SURF ADVISORY LOOKS LIKE IT MAY BE NEEDED FOR THE FIRST PART OF THE
WEEK...STARTING THE LATTER HALF OF MONDAY. HENRY

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM PDT THIS AFTERNOON PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 26, 1:33 PM PDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
133 PM PDT FRI MAR 26 2010

CAZ003-004-076-271330-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
133 PM PDT FRI MAR 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A WEATHER PATTERN CHANGE TO COOLER AND WETTER CONDITIONS IS
EXPECTED ACROSS THE REGION LATE THIS WEEKEND THROUGH THE MIDDLE
OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-271330-
REDWOOD COAST-MENDOCINO COAST-
133 PM PDT FRI MAR 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A WEATHER PATTERN CHANGE TO COOLER AND WETTER CONDITIONS IS
EXPECTED ACROSS THE REGION LATE THIS WEEKEND THROUGH THE MIDDLE OF
NEXT WEEK.

A LARGE NORTHWEST SWELL IS EXPECTED TO BUILD INTO THE COASTAL
WATERS MONDAY THROUGH WEDNESDAY. THE POTENTIAL EXISTS FOR
DANGEROUSLY HIGH SURF WITH BREAKERS UP TO 25 FEET TO AFFECT THE
REDWOOD AND MENDOCINO COASTS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 2:20 PM PDTGale WarningEKA55 hr
Mar 27, 2:20 PM PDTSmall Craft AdvisoryEKA13 hr

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.